# SDR SWAA2022030902563

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E ABOVE PYLON SAIL TAIL; LOWER SEAL SUPPORT BRACKET IS CRACKED. / REMOVED AND REPLACED LOWER SEAL SUPPORT BRACKET RIGHT WING T/E ABOVE PYLON SAIL TAIL IAW BOEING DWG 115A2930 REV AND B737 SRM 51-40-05-0G-0; 51-40-02-0G-0 'A' TAG A86357 P/N 115A2953-2
